Solvability and multiplicity results for variational inequalities

Pavol Quittner

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 281-302
  • ISSN: 0010-2628

How to cite

top

Quittner, Pavol. "Solvability and multiplicity results for variational inequalities." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 281-302. <http://eudml.org/doc/17739>.

@article{Quittner1989,
author = {Quittner, Pavol},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Leray-Schauder degree},
language = {eng},
number = {2},
pages = {281-302},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Solvability and multiplicity results for variational inequalities},
url = {http://eudml.org/doc/17739},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Quittner, Pavol
TI - Solvability and multiplicity results for variational inequalities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 281
EP - 302
LA - eng
KW - Leray-Schauder degree
UR - http://eudml.org/doc/17739
ER -

References

top
  1. Drábek P., Kučera M., Míková M., Bifurcation points of reaction-diffusion system with unilateral conditions, Czechoslovak Math. J. 35 (1985), 639-660. (1985) Zbl0604.35042MR0809047
  2. Drábek P., Kučera M., Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions, Czechoslovak Math. J. 36 (1986), 116-130. (1986) Zbl0608.35032MR0822872
  3. Kinderlehrer D., Stampacchia G., An introduction to variational inequalities and their applications, Academic Press, New York, 1980. (1980) Zbl0457.35001MR0567696
  4. Kučera M., A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory, Čas. Pěst. mat. 104 (1979), 389-411. (1979) Zbl0406.58016MR0553173
  5. Kučera M., A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues, Czechoslovak Math. J. 32 (1982), 197-207. (1982) Zbl0621.49005MR0654056
  6. Kučera M., Bifurcation points of variational inequalities, Czechoslovak Math. J. 32 (1982), 208-226. (1982) Zbl0621.49006MR0654057
  7. Miersemann E., Über höhere Verzweigunuspunkte nichtlinearer Variationsungleichungen, Math. Nachr. 85 (1978), 195-213. (1978) Zbl0324.49036MR0517651
  8. Miersemann E., Höhere Eigenwerte von Variationsungleichungen, Beiträge zur Analysis 17 (1981), 65-68. (1981) Zbl0475.49016MR0663272
  9. Miersemann E., On higher eigenvalues of variational inequalities, Comment. Math. Univ. Carol. 24 (1983), 657-665. (1983) Zbl0638.49020MR0738561
  10. Quittner P., A note to E. Miersemann's papers on higher eigenvalues of variational inequalities, Comment. Math. Univ. Carol. 26 (1985), 665-674. (1985) MR0831803
  11. Quittner P., Spectral analysis of variational inequalities, Comment. Math. Univ. Carol. 27, 3 (1986), 605-629. (1986) Zbl0652.49008MR0873631
  12. Quittner P., Bifurcation points and eigenvalues of inequalities of reaction-diffusion type, J. reine angew. Math 380 (1987), 1-13. (1987) Zbl0617.35053MR0916198
  13. Quittner P., Spectral analysis of variational inequalities, Thesis, Praha, 1986. (1986) Zbl0652.49008MR0873631
  14. Švarc R., The solution of a Fučík's conjecture, Comment. Math. Univ. Carol. 25 (1984), 483-517. (1984) Zbl0562.47049MR0775566
  15. Švarc R., The operators with jumping nonlinearities and combinatorics, Preprint. Zbl0671.47056MR0938476
  16. Švarc R., Some combinatorial results about the operators with jumping nonlinearities, Preprint. Zbl0652.47040MR0928685
  17. Szulkin A., On a class of variational inequalities involving gradient operators, J. Math. Anal. Appl. 100 (1984), 486-499. (1984) Zbl0551.49008MR0743337
  18. Szulkin A., Positive solutions of variational inequalities: a degree-theoretic approach, J. Dif. Equations 57 (1985), 90-111. (1985) Zbl0535.35029MR0788424
  19. Szulkin A., A noncoercive elliptic variational inequality, In "Nonlinear functional analysis and its applications", Proceedings of symposia in pure mathematics 45 (1986), 413-418. (1986) MR0843627
  20. Rabinowitz P. H., A global theorem for nonlinear eigenvalue problems and applications, In "Contributions to nonlinear functional analysis", ed. E. H. Zarantonello, Academic Press, New York - London, 1971. (1971) Zbl0271.47020MR0390858
  21. Nirenberg L., Topics in nonlinear functional analysis, Academic Press, New York - San Francisco - London, 1977. (1977) Zbl0426.47034MR0488102

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.